| Model Number |
G21396 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
The physician noticed that the pigtail appeared to be dented before opening the package of the device, then he confirmed the dent when he opened the package.Another zebd-7-7 was used instead.On 6/dec/2019, (b)(4): the physician noticed that the pigtail appeared to be dented before opening the package of the device, then he confirmed the dent when he opened the package.The user tried to advance the stent over a wire guide despite the dent, but it could not be used due to damages in the pigtail.Another zebd-7-7 was used instead.Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿stent kinked/ bent'.
Additional Manufacturer Narrative
1 x zebd-7-7 of lot c1581040 number was returned to cirl open in its original packaging.Lab evaluation: the device involved in the complaint was evaluated in the laboratory on 13th of december 2019.A kinks were noted at the 2nd & 5th portholes on the tapered end of the pigtail.A minor kink was noted on the 4th porthole of the non-tapered end of the pigtail.No pigtail straightener was returned.A 0.035" wire guide does not pass the kinks.Image review: n/a.Documents review including ifu review: prior to distribution all zebd-7-7 are subjected to visual and functional checks to ensure device integrity.A review of the manufacturing records for zebd-7-7 of lot number c1581040 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1581040.The instructions for use, ifu0045-7 which accompanies this device instructs the user to ¿visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use.¿ also, the user is instructed by the instructions for use, ifu0045-7: ¿care must be exercised when straightening the pigtail curls* in order to avoid kinking or breaking the stent.¿ there is no evidence to suggest that the user did not follow the instructions for use.Root cause review: a definitive root cause cannot be determined, as the circumstances of use cannot be replicated in the laboratory and due to limited information.A possible cause of this complaint may be that the kinks occurred as the result of damage caused during transport/storage.Summary: complaint is confirmed as the failure was verified in the laboratory.According to the information reported, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.
Event or Problem Description
The physician noticed that the pigtail appeared to be dented before opening the package of the device, then he confirmed the dent when he opened the package.Another zebd-7-7 was used instead.(b)(6) 2019, (b)(6) ): the physician noticed that the pigtail appeared to be dented before opening the package of the device, then he confirmed the dent when he opened the package.The user tried to advance the stent over a wire guide despite the dent, but it could not be used due to damages in the pigtail.Another zebd-7-7 was used instead.Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿stent kinked/ bent'.
Additional Manufacturer Narrative
1 x zebd-7-7 of lot c1581040 number was returned to cirl open in its original packaging.Lab evaluation: the device involved in the complaint was evaluated in the laboratory on 13th of december 2019.A kinks were noted at the 2nd & 5th portholes on the tapered end of the pigtail.A minor kink was noted on the 4th porthole of the non-tapered end of the pigtail.No pigtail straightener was returned.A 0.035" wire guide does not pass the kinks.Image review: n/a documents review including ifu review: prior to distribution all zebd-7-7 are subjected to visual and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place in cirl.A review of the manufacturing records for zebd-7-7 of lot number c1581040 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1581040.The instructions for use, ifu0045-7 which accompanies this device instructs the user to ¿visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use.¿ also, the user is instructed by the instructions for use, ifu0045-7: ¿care must be exercised when straightening the pigtail curls* in order to avoid kinking or breaking the stent.¿ there is no evidence to suggest that the user did not follow the instructions for use.Root cause review: a definitive root cause cannot be determined, as the circumstances of use cannot be replicated in the laboratory and due to limited information.A possible cause of this complaint may be that the kinks occurred as the result of damage caused during transport/storage.Summary: complaint is confirmed as the failure was verified in the laboratory.According to the information reported, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.
Event or Problem Description
The physician noticed that the pigtail appeared to be dented before opening the package of the device, then he confirmed the dent when he opened the package.Another zebd-7-7 was used instead.(on (b)(6) 2019, (b)(6) ).The physician noticed that the pigtail appeared to be dented before opening the package of the device, then he confirmed the dent when he opened the package.The user tried to advance the stent over a wire guide despite the dent, but it could not be used due to damages in the pigtail.Another zebd-7-7 was used instead.